# SDR SWAA085292

- Difficulty date: September 30, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 7,847 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST ROW EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
